# SDR 97ZZZX634

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N40571
- Make and model: Piper PA-23-250
- Aircraft serial: 277405313
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Power Pack
- Part number: 31800002
- Condition: Malfunction
- Location: Nlg
- Part time: 6,206 hours
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS ON A PART 91 TRAINING FLIGHT.  ON APPROACH TO AIRPORT, PILOT PUT THE LANDING GEAR LEVER DOWN.  LANDING GEAR WENT DOWN, BUT DID NOT GET A GREEN (NOSE DOWN AND LOCKED LIGHT).  THE PILOT RECYCLED THE LANDING GEAR.  THE LANDING GEAR CAME DOWN, BUT, AGAIN, NO NOSE GEAR GREEN LIGHT.  THE PILOT VERIFIED THAT THE NOSE GEAR WAS DOWN WITH (GEAR VERIFICATION MIRROR).  HE LANDED NORMALLY, ON LANDING THE NOSE GREEN LIGHT CAME ON.  POWER PACK BYPASSING INTERNALLY.
